Universidad Complutense de Madrid
E-Prints Complutense

On the Birman invariants of Heegaard splittings

Impacto

Descargas

Último año



Montesinos Amilibia, José María y Safont Edo, Carmen (1988) On the Birman invariants of Heegaard splittings. Pacific Journal of Mathematics, 132 (1). pp. 113-142. ISSN 0030-8730

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

2MB

URL Oficial: http://projecteuclid.org/euclid.pjm/1102689797


URLTipo de URL
http://pjm.math.berkeley.edu/ Editorial


Resumen

J. Birman had observed that the homological information about a given Heegaard splitting of genus g is contained in a double coset in the group of symplectic 2g×2g integer matrices with respect to a suitable subgroup, and found a determinant invariant of this double coset. We obtain complete invariants of these double cosets by characterizing it in terms of the linking form of the manifold lifted to a handlebody of the Heegaard splitting and then finding complete invariants of this lifted form.


Tipo de documento:Artículo
Palabras clave:3-dimensional manifolds; Heegaard splitting; linking form
Materias:Ciencias > Matemáticas > Topología
Código ID:17092
Depositado:13 Nov 2012 10:26
Última Modificación:07 Feb 2014 09:41

Descargas en el último año

Sólo personal del repositorio: página de control del artículo